# SDR AU960342

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- Engine: Cont TSIO520AE
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 25330161
- Condition: Missing
- Location: Rudder Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER MASS BALANCE WEIGHT MISSING
